# SDR SIMA201016104

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 24,340 hours, 23,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3948 DURING INSPECTION FOUND THE COVER ON THE PASSENGER DOOR HANDLE PREVENTED THE DOOR FROM OPENING ALL THE WAY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TRIMMED THE TOP PORTION OF COVER ON PASSENGER DOOR SO IT NO LONGER INTERFERES WITH DOOR OPERATION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
